MathSciNet Relay Station
MathSciNet bibliographic data
MR678480 (84a:58016) 58C10 (32B20 32C05)
Bierstone, Edward; Milman, Pierre D. Composite differentiable functions. Ann. of Math. (2) 116 (1982), no. 3, 541–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement